# SDR EIA990113

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LAX - ON DESCENT, NR 4 ENGINE COMPRESSOR STALLED, EGT RISING, DID NOT EXCEED 850 DEGREES N1 DECREASING, ACCOMPLISHED ENGINE SHUTDOWN.  ATTEMPT RESTART, NO FUEL FLOW INDICATED.  (M)
